RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1982, Volume 37, Issue 5(227), Pages 189–190 (Mi umn3924)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

An application of monotonic semigroups in the theory of perfectly elastic plasticity

S. B. Kuksin


Full text: PDF file (146 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1982, 37:5, 182–183

Bibliographic databases:

MSC: 20Mxx, 74C05
Received: 13.12.1981

Citation: S. B. Kuksin, “An application of monotonic semigroups in the theory of perfectly elastic plasticity”, Uspekhi Mat. Nauk, 37:5(227) (1982), 189–190; Russian Math. Surveys, 37:5 (1982), 182–183

Citation in format AMSBIB
\Bibitem{Kuk82}
\by S.~B.~Kuksin
\paper An application of monotonic semigroups in the theory of perfectly elastic plasticity
\jour Uspekhi Mat. Nauk
\yr 1982
\vol 37
\issue 5(227)
\pages 189--190
\mathnet{http://mi.mathnet.ru/umn3924}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=676630}
\zmath{https://zbmath.org/?q=an:0513.73039|0534.73029}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1982RuMaS..37..182K}
\transl
\jour Russian Math. Surveys
\yr 1982
\vol 37
\issue 5
\pages 182--183
\crossref{https://doi.org/10.1070/RM1982v037n05ABEH004043}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1982RJ36700018}


Linking options:
  • http://mi.mathnet.ru/eng/umn3924
  • http://mi.mathnet.ru/eng/umn/v37/i5/p189

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. D. Annin, V. M. Sadovskiǐ, “The numerical realization of a variational inequality in the dynamics of elastoplastic bodies”, Comput. Math. Math. Phys., 36:9 (1996), 1313–1324  mathnet  mathscinet  zmath  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:187
    Full text:70
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020